Elevated cardiac enzymes due to mushroom poisoning

Elevated cardiac enzymes due to mushroom poisoning

Authors

  • Sema Avcı Department of Emergency Medicine, Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey
  • Eren Usul Department of Emergency Medicine, Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey
  • Nezih Kavak Department of Emergency Medicine, Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey
  • Fatih Büyükcam Department of Emergency Medicine, Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey
  • Engin Deniz Arslan Department of Emergency Medicine, Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey
  • Selim Genç Department of Emergency Medicine, Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey
  • Seda Özkan Department of Emergency Medicine, Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey

Keywords:

cardiac enzyme, mushroom, poisoning, toxicity, troponin

Abstract

Mushroom poisoning is an important reason of plant toxicity. Wild mushrooms that gathered from pastures and forests can be dangerous for human health. The clinical outcomes and symptoms of mushroom toxicity vary from mild gastrointestinal symptoms to acute multiple organ failure. Toxic effects to kidney and liver of amatoxin are common but cardiotoxic effects are unusual. In this case, we reported the cardiotoxic effect of amatoxin with the elevated troponin-I without any additional finding in electrocardiography, echocardiography and angiography

Author Biographies

Sema Avcı, Department of Emergency Medicine, Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey

Department of Emergency Medicine

Eren Usul, Department of Emergency Medicine, Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey

Department of Emergency Medicine

Nezih Kavak, Department of Emergency Medicine, Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey

Department of Emergency Medicine

Fatih Büyükcam, Department of Emergency Medicine, Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey

Department of Emergency Medicine

Engin Deniz Arslan, Department of Emergency Medicine, Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey

Department of Emergency Medicine

Selim Genç, Department of Emergency Medicine, Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey

Department of Emergency Medicine

Seda Özkan, Department of Emergency Medicine, Dışkapı Yıldırım Beyazıt Training and Research Hospital, Ankara, Turkey

Department of Emergency Medicine

Downloads

Published

17-12-2014

How to Cite

1.
Elevated cardiac enzymes due to mushroom poisoning. Acta Biomed [Internet]. 2014 Dec. 17 [cited 2024 Apr. 14];85(3):275-6. Available from: https://mattioli1885journals.com/index.php/actabiomedica/article/view/3435

Most read articles by the same author(s)

1 2 > >>